# SDR CALA2016052600328

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 39,442 hours, 13,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED RT FWD UPPER VAPOR BARRIER OF RT WW, JUST BEHIND & TO THE LT OF HYD RESERVOIR.  APPROX 4" FROM TOP REF LOG PAGE 8608540 FOR OPEN & CLOSE UP.  REPAIRED CTR SECTION REAR SPAR VERTICAL PRESS DECK WEB IAW SRM 57-10-10 REPAIR 3.  SEE ATTACHED 44.0008 FORM FOR WORK ACCOMPLISHED.  PLACED ON DIP IAW SRM 57-10-10 REPAIR 3 PARA 6B.
